# SDR QXEA2025040800098

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SILL BETWEEN FRAME 88 AND FRAME 90 IS CORRODED IN SEVERAL PLACES  	REMOVED AND REPLACED SILL IAW E175-SRM-51-40-08 LOCATED BETWEEN FRAME 88 AND FRAME 90
